RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1308–1325 (Mi izv1575)  

A new identity in the Lie ring of a free group of prime exponent, and groups without the Hughes property

E. I. Khukhro


Abstract: A multilinear identity of degree $3p-2$ is given in explicit form, and it is shown that this identity holds in the associated Lie ring of a free group of prime exponent $p$. It is also shown that if this identity is not a consequence of the known identities of Wall of degree $2p-1$ and the $(p-1)$st Engel identity, there exists a finite $p$-group in which the index of the (nontrivial) Hughes subgroup is $p^3$.
Bibliography: 13 titles.

Full text: PDF file (1454 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 659–676

Bibliographic databases:

UDC: 519.4
MSC: Primary 20F40; Secondary 20D15
Received: 26.12.1984

Citation: E. I. Khukhro, “A new identity in the Lie ring of a free group of prime exponent, and groups without the Hughes property”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1308–1325; Math. USSR-Izv., 29:3 (1987), 659–676

Citation in format AMSBIB
\Bibitem{Khu86}
\by E.~I.~Khukhro
\paper A~new identity in the Lie ring of a~free group of prime exponent, and groups without the Hughes property
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1308--1325
\mathnet{http://mi.mathnet.ru/izv1575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883163}
\zmath{https://zbmath.org/?q=an:0633.20027|0619.20016}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 659--676
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000987}


Linking options:
  • http://mi.mathnet.ru/eng/izv1575
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:128
    Full text:56
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019